edoc

An effective "theorem of André" for CM-points on a plane curve

Bilu, Yuri and Masser, David and Zannier, Umberto. (2013) An effective "theorem of André" for CM-points on a plane curve. Mathematical proceedings of the Cambridge Philosophical Society, Vol. 154, H. 1 , S. 145–152.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6194546

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Cambridge University Press
ISSN:0305-0041
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Dec 2013 09:35
Deposited On:06 Dec 2013 09:35

Repository Staff Only: item control page